# SDR C8GA20030023

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 50,462 hours, 37,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00021
- Condition: Defective
- Location: Mlg
- Part time: 2,248 hours, 1,264 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 711 FROM DEN TO TOL. ON TOUCHDOWN IN TOL, THE LT, RT & NOSE RED GEAR UNSAFE LIGHTS CAME ON IN CONJUNCTION WITH THE THREE LIGHTS. INITIATED GO AROUND, RECYCLE GEAR AND GREEN LIGHTS CAME ON. AGAIN ON TOUCHDOWN, THE THREE RED GEAR UNSAFE LIGHTS CAME ON. RECYCLED GEAR AND DID A FLY BY AND THE TOWER CONFIRMED THE GEAR DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT IN TOL. OPERATIONAL CHECKS WERE ACCOMPLISHED AND REPLACED THE LANDING GEAR ACCESSORY UNIT IAW MM 32-09-122 AND THE AIRCRAFT RETURNED TO SERVICE.
